Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 7:12 PM CDT for 4 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 7:12 PM CDT (00:12 UTC)
- Expired
- Apr 15, 2011, 7:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Gibson County, TN, Madison County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 117 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500 WUUS54 KMEG 160012 SVRMEG TNC017-053-113-183-160045- /O.NEW.KMEG.SV.W.0124.110416T0012Z-110416T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 712 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... SOUTH CENTRAL WEAKLEY COUNTY IN NORTHWEST TENNESSEE... EXTREME NORTH CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 745 PM CDT * AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MILAN...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUNTINGDON AND MILAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3620 8867 3598 8835 3576 8882 3594 8891 TIME...MOT...LOC 0012Z 229DEG 29KT 3589 8873 $$ JDS
1 follow-up statement
697 WWUS54 KMEG 160026 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 726 PM CDT FRI APR 15 2011 TNC113-160036- /O.CAN.KMEG.SV.W.0124.000000T0000Z-110416T0045Z/ MADISON TN- 726 PM CDT FRI APR 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL MADISON COUNTY IS CANCELLED... AT 726 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3580 8875 3600 8875 3620 8867 3598 8835 TIME...MOT...LOC 0026Z 229DEG 29KT 3596 8862 $$ TNC017-053-183-160045- /O.CON.KMEG.SV.W.0124.000000T0000Z-110416T0045Z/ CARROLL TN-GIBSON TN-WEAKLEY TN- 726 PM CDT FRI APR 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH CENTRAL WEAKLEY...SOUTHEASTERN GIBSON AND WESTERN CARROLL COUNTIES... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ATWOOD...OR 7 MILES EAST OF MILAN...MOVING NORTHEAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUNTINGDON... MCLEMORESVILLE...TREZEVANT...PILLOWVILLE...CROWLEY STORE...STAFFORDS STORE...HOLLY LEAF...GANN...LEDBETTER...WEST...SITKA...HINKLEDALE... JARRELL AND WINGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3580 8875 3600 8875 3620 8867 3598 8835 TIME...MOT...LOC 0026Z 229DEG 29KT 3596 8862 $$ JDS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:37 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 15, 6:37 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT FRI APR 15 2011
.DISCUSSION... /ISSUED 227 PM CDT FRI APR 15 2011/
NEXT 24 HOURS MAY BE TRICKY AS MODELS ARE IN DISAGREEMENT ON THE
INTENSITY AND COVERAGE OF THE SECOND WAVE OF STORMS DEVELOPING
ALONG THE COLD FRONT/DRYLINE. THIS BOUNDARY AS OF 19Z WAS
BEGINNING TO PUSH INTO EASTERN ARKANSAS...WHILE CONVECTION ACROSS
CENTRAL MISSISSIPPI WAS PUSHING NORTHWARD. A TORNADO WATCH HAS
BEEN ISSUED FOR A GOOD PORTION OF THE CWA THROUGH MID EVENING WITH
BOTH MYSELF AND SPC LEANING TOWARDS THE NAM SOLUTION THAT A VERY
UNSTABLE AIRMASS OVER THE REGION WILL BEGIN TO EXPLODE OVER THE
NEXT TWO HOURS. STORMS WILL HAVE AN ENVIRONMENT OF 2000J/KG + CAPE
AND NO CIN. STORMS ARE EXPECTED TO BECOME SEVERE QUICKLY IN THE
MISSISSIPPI RIVER VALLEY BUT WILL LIKELY REMAIN DISCRETE AS THE
MIDLVLS CONTINUE TO DRY. VERY LARGE HAIL REMAINS THE GREATEST
THREAT WITH BASEBALL SIZE HAIL POSSIBLE WITH SOME STORMS. STORMS
MAY MERGE MORE INTO A BROKEN LINE AS THEY TRACK EAST TOWARDS THE
TENNESSEE VALLEY EARLY THIS EVENING AND MERGE WITH THE NORTHWARD
MOVING MISSISSIPPI CONVECTION. SOUTH WINDS ON THE SURFACE AND
WEST SOUTHWEST WINDS AT 500MB WILL YIELD ENOUGH VEERING FOR SOME
STORMS TO PRODUCE ISOLATED TORNADOES...ESPECIALLY AS THEY MOVE
FURTHER EAST OF THE MISSISSIPPI RIVER. STORMS WILL MOVE OUT OF THE
MIDSOUTH AREA BY MID EVENING...WITH CLOUDS HANGING TOUGH ACROSS
THE NORTHERN HALF OF THE CWA AND A FEW SHOWERS ALSO LINGERING NEAR
THE MO/KY BORDER. TEMPERATURES WILL FALL MAINLY INTO THE 40S AND
LOW 50S FOR LOWS TONIGHT. BREEZY WEST WINDS AND BROKEN SKIES WILL
KEEP THE TEMPERATURES DOWN ON SATURDAY WITH HIGHS IN THE UPPER 50S
TO MID 60S. WITH CONTINUED COOLER TEMPERATURES ALOFT I CAN NOT
RULE OUT THE POTENTIAL FOR A FEW LIGHT RAIN SHOWERS ACROSS
NORTHWEST TENNESSEE DURING THE MIDDAY HOURS.
LATE SATURDAY AND SUNDAY...MODELS ARE IN GOOD AGREEMENT THAT THE UPPER
LOW WILL TRACK NORTHEAST INTO THE NORTHERN GREAT LAKES AND THEN
EASTWARD INTO CANADA THIS WILL ALLOW A MORE ZONAL FLOW ALOFT TO
DEVELOP ACROSS THE MIDSOUTH WITH SURFACE HIGH PRESSURE BRINGING DRY
CONDITIONS AND THE BEGINNING OF A WARMING TREND ON SUNDAY.
EXTENDED...CONTINUED WARM AND MOIST ADVECTION ON MONDAY MAY BRING A FEW
SHOWERS OR STORMS TO THE MISSISSIPPI DELTA REGION AND WEST AS LOW
PRESSURE BEGINS TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS. THE LONG
RANGE MODELS TRACK THIS LOW INTO THE CORN BELT ON TUESDAY WITH
MOST OF THE MIDSOUTH BECOMING CAPPED THROUGHOUT THE DAY. HOWEVER A
COLD FRONT IS PROGGED TO DROP SOUTHEAST INTO THE REGION TUESDAY
NIGHT AND ON WEDNESDAY PROVIDING THE NEXT BEST FOCUS FOR SEVERE
WEATHER. THE GFS AND ECMWF SHOW THIS FRONT BECOMING STALLED OVER
NORTH MISSISSIPPI LATE WEDNESDAY AND THEN RETREATING NORTH AS A
WARM FRONT ON THURSDAY AS A NEW SURFACE SYSTEM BECOMES ORGANIZED
IN THE CENTRAL PLAINS. THUS NEXT WEEKS PATTERN IS LOOKING TO BE
VERY STORMY WITH MULTIPLE DAYS OF SEVERE WEATHER POTENTIAL...FROM
TUESDAY NIGHT AND BEYOND. TEMPERATURES DURING THIS PERIOD ARE
EXPECTED TO FLUCTUATE BETWEEN THE LOW 70S NORTH OF THE FRONT...TO
THE LOW 80S SOUTH.
JAB
&&
.AVIATION...
00Z TAF CYCLE (16/00Z-17/00Z)
THUNDERSTORMS ARE QUICKLY MOVING EAST OF KMKL AND KTUP AT TAF
ISSUANCE...THUS TOOK OUT MENTION OF TSRA IN THE 00Z FORECASTS FOR
ALL THE TAF SITES. SATELLITE SHOWS STRATOCUMULUS CLOUDS WRAPPING
INTO THE MIDSOUTH FROM THE NORTHWEST GENERALLY BETWEEN 3500 AND
5000 FT AGL. THINK THESE CLOUDS WILL CONTINUE ACROSS THE REGION
OVERNIGHT AND SATURDAY MORNING...THEN CLEAR FROM THE WEST AFTER
16/19Z. CAN NOT RULE OUT KJBR AND KMKL LOWERING TO MVFR...BUT
CONFIDENCE IS LOW AND FOR NOW LEFT THEM AT VFR. WINDS WILL
CONTINUE STRONG AND GUSTY FROM THE SW AND WEST AT THE TAF SITES
THROUGHOUT MUCH OF THE PERIOD... EXCEPT NEAR 10 KTS AT KTUP
OVERNIGHT BEFORE INCREASING AT KTUP AFTER SUNRISE SATURDAY.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 48 65 47 76 / 10 10 0 0
MKL 47 61 40 73 / 40 10 0 0
JBR 46 63 42 73 / 10 10 0 0
TUP 49 67 41 75 / 30 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 15, 5:50 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 550 PM CDT FRI APR 15 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 550 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A TORNADO WATCH IS CURRENTLY IN EFFECT FOR PORTIONS OF THE MIDSOUTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PARTS OF WEST TENNESSEE...THE BOOTHEEL OF MISSOURI AND NORTH MISSISSIPPI THIS EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME VERY LARGE...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY LATE TUESDAY NIGHT AND ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT PERSONNEL ARE HIGHLY ENCOURAGED TO REPORT ALL FACETS OF SEVERE WEATHER BACK TO THE NWS OFFICE IN MEMPHIS.
In the hours before
Local storm report, Apr 15, 4:45 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL WOODLAND MILLS 36.48N 89.11W
04/15/2011 E0.88 INCH OBION TN TRAINED SPOTTER
NICKEL SIZE HAIL.
&&
RRHLocal storm report, Apr 15, 5:30 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL HALLS 35.87N 89.40W
04/15/2011 E1.00 INCH LAUDERDALE TN TRAINED SPOTTER
QUARTER SIZE HAIL.
0346 PM HAIL 2 ENE EVENING STAR 36.19N 90.67W
04/15/2011 U1.00 INCH GREENE AR TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 2 MILES ENE OF EVENING STAR IN
GREENE COUNTY ARKANSAS.
0430 PM HAIL UNION CITY 36.42N 89.05W
04/15/2011 E1.00 INCH OBION TN AMATEUR RADIO
QUARTER SIZE HAIL REPORTED BY HAM RADIO OPERATOR IN UNION
CITY.
0436 PM HAIL DYER 36.07N 88.99W
04/15/2011 E1.00 INCH GIBSON TN EMERGENCY MNGR
QUARTER SIZE HAIL IN DYER.
0443 PM HAIL WOODLAND MILLS 36.48N 89.11W
04/15/2011 E0.88 INCH OBION TN TRAINED SPOTTER
NICKEL SIZE HAIL.
0521 PM HAIL 12 ESE NEW ALBANY 34.42N 88.83W
04/15/2011 E1.00 INCH UNION MS TRAINED SPOTTER
2 MILES EAST OF ELLISTOWN NICKEL TO QUARTER SIZE HAIL.
&&
TLSJRLocal storm report, Apr 15, 5:56 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 1 W GREENFIELD 35.68N 90.73W
04/15/2011 E1.00 INCH POINSETT AR TRAINED SPOTTER
1 MILE WEST OF GREENFIELD PEA TO QUARTER SIZE HAIL.
&&
RRHLocal storm report, Apr 15, 6:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 2 S BRADFORD 36.05N 88.81W
04/15/2011 E1.00 INCH GIBSON TN TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL REPORTED NEAR THE INTERSECTION
OF MULBERRY ROAD AND OLD HWY 45.
0630 PM HAIL 5 ESE GREENFIELD 36.13N 88.71W
04/15/2011 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL COVERING THE GROUND.
&&
RRHLocal storm report, Apr 15, 6:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FUNNEL CLOUD 5 S BOONEVILLE 34.59N 88.57W
04/15/2011 PRENTISS MS AMATEUR RADIO
FUNNEL CLOUD WAS REPORTED SOUTH OF BOONEVILLE BY AMATEUR
RADIO...RELAYED BY NWS HUNTSVILLE.
&&
RRHLocal storm report, Apr 15, 7:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL MILAN 35.92N 88.75W
04/15/2011 E0.75 INCH GIBSON TN TRAINED SPOTTER
DIME SIZE HAIL IN THE TOWN OF MILAN.
0710 PM HAIL 2 N JACKSON 35.66N 88.83W
04/15/2011 E0.75 INCH MADISON TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN NORTH JACKSON.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:00 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 30 min |
| Apr 15, 7:02 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 28 min |
| Apr 15, 7:31 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 29 min |
| Apr 15, 8:06 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 13 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.